... that I get seriously tired. Has anyone else experienced that? My eye's just burn for a while. I am also weaning off of Zoloft at the same time. I am really excited because I didn't realize that the Zoloft was making me starving all the time and gaining more weight. I feel like this is going to be a great solution for me because with just one pill I am feeling less cravings and hunger!
I can tell you from personal experience taking two types of anti depressants will make you sleepy. But also, I am on week three of contrave and I do feel somewhat sleepy in the early afternoon. But then it goes away once I get myself going for the day, I work 2nd shift. I am already down 10lbs 4ozs and almost 2 in all my measurements. I don't work out like a maniac or eat like a bird either! Hope this helps some! Good luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 2 answers
Posted 23 Jun 2012 • 1 answer
Posted 17 Jan 2015 • 2 answers
Posted 18 Jan 2015 • 5 answers
Posted 26 Feb 2016 • 3 answers